# SDR SWAA2023122929148

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 2023-750505<[01] REPLACED WEB INBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 414AR ON ENGINE 1 IAW B737-700 GOODRICH AEROSTRUCTURES CMM 71-13-30 AND SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] TASK COMPLETED
